# SDR DALA2019051603069

- Difficulty date: April 18, 2017
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 72,272 hours, 53,800 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Not Reported
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 557670-14 SECTION I ISSUED FOR REPAIR INSTALLED ONTO NOSE SKIN ON RT MAIN FLAP AT APPROX XFLS158. FOLLOW ON ACTION IS REQUIRED. DOUBLER REPAIR WAS REPLACED PER ER/A 557670-14 REV.ORIGINAL SEC. I NRC 00048 UNDER LP 1075873. PLEASE CLOSE THIS LOG 2981072. ITS A MAJOR REPAIR (LP2981072)
